# SDR USAA2013011400023

- Difficulty date: January 9, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 74,750 hours, 33,595 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38828354
- Part serial: P1046
- Condition: Leaking
- Location: Apu
- Part time: 23,539 hours, 9,297 cycles
- Component: Apu, Honeywell, GTCP36300
- Component part number: 38002784WGEN
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT OIL ODOR NOTED IN FLIGHT DECK AND CABIN DURING DESCENT.  ODOR PERSISTED ON GROUND WITH APU BLEED ON.  MAINTENANCE REMOVED AND REPLACED THE AUXILIARY POWER UNIT (APU).  HONEYWELL CONFIRMED LEAK AT FUEL FLOW DIVIDER.
